# SDR SWAA2021071485558

- Difficulty date: June 17, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 796
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB AT AFT CARGO BAY BS796 RBL19 WL157. ; / [01] EVALUATED CORRODED AREA ON WEB AT ACB BS796 RBL19 WL157 AND FOUND TO BE OUT OF LIMITS DUE TO CORROSION IS OVER FASTENER HOLE IAW SRM 53-60-15-1A-1 PART 4G(2) DETAIL D.; [02] VERIFIED EVALUATION OF CORRODED AREA ON WEB AT ACB BS796 RBL19 WL157 AND FOUND TO BE OUT OF LIMITS DUE TO CORROSION IS OVER FASTENER HOLE IAW SRM 53-60-15-1A-1 PART 4G(2) DETAIL D.; [03] REMOVED WEB ON ACB BS794 TO 847 RBL19 WL157 IAW SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW WEB P/N 146A8123-25 AT ACB BS794 TO 847 RBL19 WL157 IAW SRM 51-40-05-0G-0 AND DRAWING# 143A8123; [05] VERIFIED LOCATED AND DRILLED NEW WEB P/N 146A8123-25 AT ACB BS794 TO 847 RBL19 WL157 IAW SRM 51-40-05-0G-0 AND DRAWING# 143A8123; [06] OK TO INSTALL NEW WEB P/N 146A8123-25 AT ACB BS794 TO 847 RBL19 WL157; [07] GAVE OK TO INSTALL NEW WEB P/N 146A8123-25 AT ACB BS794 TO 847 RBL19 WL157; [08] INSTALLED NEW WEB P/N 146A8123-25 AT ACB BS794 TO 847 RBL19 WL157 IAW SRM 51-40-02-0G-0 AND DRAWING# 143A8120 REV -; [09] VERIFIED INSTALLED NEW WEB P/N 146A8123-25 AT ACB BS794 TO 847 RBL19 WL157 IAW SRM 51-40-02-0G-0 AND DRAWING# 143A8120 REV -; [10] VERIFIED ALL STEPS COMPLETE.
